# SDR SABA011054

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,397 hours, 21,568 cycles
- Engine: Garrtt TPE33112UAR
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 961 ON FLIGHT 5067 FROM CHARLOTTE TO ATHENS GA, ABORTED TAKEOFF DUE TO RIGHT ENGINE MAKING ONLY 80 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE AND NO EMERGENCY PROCEDURE WAS USED.  MAINTENANCE ADJUSTED THE RIGHT ENGINE X SCREW AND PERFORMED A POWER RUN.  GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
